Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension

Margarida Mendes Lopes, Rita Pardini and Gian Pietro Pirola

Geometry & Topology 17 (2013) 1205–1223
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 A Beauville, Annulation du $H^1$ et systèmes paracanoniques sur les surfaces, J. Reine Angew. Math. 388 (1988) 149 MR944188
3 F Catanese, Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations, Invent. Math. 104 (1991) 263 MR1098610
4 J A Chen, C D Hacon, On the irregularity of the image of the Iitaka fibration, Comm. Algebra 32 (2004) 203 MR2036231
5 L Ein, R Lazarsfeld, Singularities of theta divisors and the birational geometry of irregular varieties, J. Amer. Math. Soc. 10 (1997) 243 MR1396893
6 M Green, R Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987) 389 MR910207
7 M Green, R Lazarsfeld, Higher obstructions to deforming cohomology groups of line bundles, J. Amer. Math. Soc. 4 (1991) 87 MR1076513
8 R Lazarsfeld, M Popa, Derivative complex, BGG correspondence, and numerical inequalities for compact Kähler manifolds, Invent. Math. 182 (2010) 605 MR2737707
9 M Mendes Lopes, R Pardini, G P Pirola, Brill-Noether loci for divisors on irregular varieties, to appear in Journal of European Math. Soc. arXiv:1112.6357
10 G Pareschi, M Popa, Strong generic vanishing and a higher-dimensional Castelnuovo-de Franchis inequality, Duke Math. J. 150 (2009) 269 MR2569614
11 Z Ran, On subvarieties of abelian varieties, Invent. Math. 62 (1981) 459 MR604839
12 C Simpson, Subspaces of moduli spaces of rank one local systems, Ann. Sci. École Norm. Sup. 26 (1993) 361 MR1222278